Journal of East China Normal University(Natural Sc ›› 2007, Vol. 2007 ›› Issue (3): 49-57.

• Article • Previous Articles     Next Articles

Strong and Weak Convergences of Implicit Iteration Process for Some Asymptotically Nonexpansive Mappings(English)

QUAN Jing1, ZHANG Shi-sheng2, LONG Xian-jun3   

  1. 1. College of Mathematics and Computer Science, Chongqing Normal University, Chongqing 400047, China; 2. Department of Mathematics, Yibin University, Yibin Sichuan 644007, China}; 3. Department of Mathematics, Sichuan University, Chengdu 610065, China
  • Received:2006-01-06 Revised:2006-06-16 Online:2007-05-25 Published:2007-05-25
  • Contact: QUAN Jing


The purpose of this paper was to prove some strong and weak convergence theorems of the modified implicit iteration sequence to a common fixed point for a finite family of asymptotically nonexpansive mappings in Banach spaces. The results presented here improve many recent works.

Key words: implicit iteration sequence, common fixed point, asymptotically nonexpansive mapping, implicit iteration sequence, common fixed point

CLC Number: